| Model Number |
5.5PCF |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cuff of the tracheostomy tube had a leak with a sound heard from the patient's mouth.The cuff was found deflated.It was reinflated with a manometer and immediately deflated.A non-return valve was fitted to the cuff, then the cuff deflated again.Then an attempted was made to fit a nosten, the cuff deflated again visibly.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.